# SDR COEA2023032107903

- Difficulty date: January 11, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 33,126 hours, 36,961 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: S53371309206
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 242858 NR 200088 HEAVY CHECK  COE/MAJOR REPAIR: INTERNAL FUSELAGE STRINGER 6R HAS LEVEL 2 CORROSION BETWEEN FRAMES 17 - 19, STRINGER COUT OUT BETWEEN FRAMES 15 - 21. CORRECTIVE ACTION: STRINGER SPLICE REPAIR WITH ADDITIONAL SPLICE AT INTERCOSTAL LOCATION BETWEEN FRAMES 18-19 PER SRAS ES_00212506_01...20408 ISSUE A, DATED 3/17/2023.
